# SDR SWAA2022030780458

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 47,865 hours, 24,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE NEED TO BE REPOSITIONED IN SLIDE CASE / [01] REPOSITIONED SLIDE IN SLIDE CASE PER AMM 25-66-01 AND MT 725 61-06
